Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 74, NWS Atlanta, GA

March 31, 2025Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 3:54 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2025, 3:54 PM EDT (19:54 UTC)
Expired
Mar 31, 2025, 4:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:33 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

040 
WUUS52 KFFC 311954
SVRFFC
GAC107-283-312045-
/O.NEW.KFFC.SV.W.0074.250331T1954Z-250331T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
354 PM EDT Mon Mar 31 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Emanuel County in east central Georgia...
  East central Treutlen County in east central Georgia...

* Until 445 PM EDT.

* At 354 PM EDT, severe thunderstorms were located along a line
  extending from near Magruder to near Soperton, moving east at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Garfield, Twin City, Modoc, Canoochee, Oak Park, Stillmore,
  Swainsboro, Three Points, Summertown, Lexsy, Colemans Lake, Nunez,
  and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3232 8223 3229 8228
      3229 8235 3232 8236 3235 8241 3235 8246
      3284 8232 3280 8221 3281 8215 3266 8208
      3260 8200
TIME...MOT...LOC 1954Z 268DEG 37KT 3291 8229 3234 8259 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
174 
WWUS52 KFFC 312022
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Mon Mar 31 2025

GAC283-312032-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Treutlen GA-
422 PM EDT Mon Mar 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TREUTLEN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3232 8223 3229 8228
      3229 8235 3232 8236 3235 8241 3280 8220
      3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2022Z 268DEG 37KT 3292 8195 3235 8225 

$$

GAC107-312045-
/O.CON.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Emanuel GA-
422 PM EDT Mon Mar 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EASTERN EMANUEL COUNTY...

At 422 PM EDT, severe thunderstorms were located along a line
extending from Perkins to near Oak Park, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Garfield, Twin City, Canoochee, Oak Park, Stillmore, Lexsy, George L
Smith State Park, Nunez, and Swainsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3232 8223 3229 8228
      3229 8235 3232 8236 3235 8241 3280 8220
      3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2022Z 268DEG 37KT 3292 8195 3235 8225 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
961 
WWUS52 KFFC 312039
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Mon Mar 31 2025

GAC107-312049-
/O.EXP.KFFC.SV.W.0074.000000T0000Z-250331T2045Z/
Emanuel GA-
439 PM EDT Mon Mar 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EMANUEL COUNTY WILL
EXPIRE AT 445 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3232 8223 3229 8228
      3229 8235 3232 8236 3235 8241 3280 8220
      3281 8215 3266 8208 3260 8200
TIME...MOT...LOC 2039Z 268DEG 37KT 3292 8176 3235 8206 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:48 PM EDT, 1 hour 6 minutes earlier. Its key messages:

  • Issued at 238 PM EDT Mon Mar 31 2025
  • A line of strong to severe thunderstorms will continue to move across central GA through the afternoon. Damaging straight- line winds are the main hazard, with a secondary threat for brief tornadoes and large hail.
  • Chances for isolated strong to severe storms return Wednesday for portions of north Georgia.
  • Well above average, potentially record-breaking, temperatures expected Wednesday through Saturday.
Area forecast discussion, Mar 31, 2:48 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT Mon Mar 31 2025

...Afternoon Area Forecast Discussion...

.KEY MESSAGES...
Issued at 238 PM EDT Mon Mar 31 2025

 - A line of strong to severe thunderstorms will continue to move
   across central GA through the afternoon. Damaging straight-
   line winds are the main hazard, with a secondary threat for
   brief tornadoes and large hail.

 - Chances for isolated strong to severe storms return Wednesday
   for portions of north Georgia.

 - Well above average, potentially record-breaking, temperatures
   expected Wednesday through Saturday.

&&

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon Mar 31 2025

A line of strong to severe storms will continue to push across
north and central Georgia through the late afternoon hours,
capable of producing damaging winds, large hail, and a brief
tornado. This QLCS formed out ahead of a mid-level shortwave and
associated cold front that will push across the area later on this
evening, ushering in a cooler and drier airmass behind it
overnight. While a few showers could develop along the cold front,
most areas will be dry once the QLCS passes this afternoon. Low
temperatures tonight will drop into the 40s across the area under
partly cloudy skies and breezy NW winds. Surface high pressure
building in behind the front on Tuesday will support dry
conditions with light winds, mostly sunny skies, and high
temperatures climbing into the mid to upper 70s.

Culver

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon Mar 31 2025

The extended range will be governed by the influence of the
strong, persistent Bermuda high progged to nose its way westward
throughout the day Wednesday, its center setting up residence
across the eastern Gulf to Carolina coast. As a result, expect a
multi-day southwesterly flow/warm air advection regime to develop,
lingering until a strong mid-level trough digging across the Four
Corners region nudges the high back out into the Atlantic late
weekend. Rain chances are likely to be relegated to areas on the
northwestern fringes of the ridge (portions of north and northwest
Georgia), where isentropically-forced showers and thunderstorms
are possible with any shortwaves traversing the mid-level flow,
and subsidence to dominate elsewhere. On Wednesday, one of these
ridge-riders may support the development of isolated strong to
severe convection, and a Marginal (level 1 out of 5) Risk is in
effect for much of north Georgia to capture this. Best kinematics
will remain well to the north of the forecast area, but given
increasing moisture and warming temperatures, the thermodynamic
support will be there if storms do form.

The big ticket item will be unseasonably warm high temperatures
under the influence of anomalously strong (2-3 standard deviations
above average) ridging. Beginning Wednesday, highs will be in the
80s for all but the terrain of northeast Georgia (remaining in
the in the upper-60s to 70s), as much as 10 to 15 degrees above
average. Temperatures will continue to warm by a degree or two
until Saturday, when we peak in the upper-80s to lower-90s (!), 15
to 20 degrees above average for early April. Notably, record high
temperatures for our climate sites (ATL, AHN, CSG, MCN) range
from 85 to 91 degrees between April 2nd (Wednesday) and April 5th
(Saturday) -- if trends continue, some of these may be broken or
even exceeded by several degrees. An important caveat to the
current temperature forecast: the official, deterministic NBM
forecast is currently utilizing the 25th percentile ensemble value
for Wednesday and Thursday, and a value that is actually below
the 25th percentile ensemble value (closer to the 10th percentile)
for Friday. It is possible (if not likely) that forecast highs
continue to creep upward toward the 50th percentile value, and
potentially higher given the magnitude of the features at play.
This would result in highs an additional 1-3 degrees warmer than
what is currently being messaged. Please see the CLIMATE section
below for additional information on current records relevant to
the long term forecast.

96

&&

.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Mon Mar 31 2025

A line of SHRA and TSRA with MVFR to IFR conditions and winds
VRBG35KT will continue to push east across the area through the
afternoon and early evening. Conditions temporarily improving to
VFR on the backside of the line of SHRA/TSRA, before potential
MVFR CIGs (020-030) return with a frontal passage around 00-06Z.
Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning
NW/N overnight behind the frontal passage. Generally, VFR
conditions expected with 5-10 kt NW winds after 09Z across the
area.

//ATL Confidence...18Z Update...
Medium confidence on timing and impacts of line of TSRA and
improvement after. Low confidence on MVFR CIGs with evening-
overnight frontal passage.

Culver

&&

.CLIMATE...
Issued at 238 PM EDT Mon Mar 31 2025

Records for 04-02

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      89 1940     46 1915     62 1927     28 1924
   KATL      88 1940     42 1915     64 2012     25 1881
   KCSG      89 2017     50 1931     68 1927     34 1992
                1927                                1961
   KMCN      88 1940     48 1915     64 2012     30 2021
                1935

Records for 04-03

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      88 1934     47 1987     62 2007     26 1992
                                        1974
   KATL      87 2012     39 1987     65 1974     29 1992
   KCSG      89 1945     50 1915     70 1977     32 1962
   KMCN      89 2012     51 1901     69 1977     30 2021
                1957

Records for 04-04

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      89 1934     47 2013     66 1999     29 1915
                            1987
   KATL      85 1969     47 2013     66 1880     30 1987
                            1987                    1936
                                                    1891
   KCSG      89 1934     52 2013     65 2012     33 1987
                1918
   KMCN      88 1969     50 2013     69 1977     31 1992
                1954
                1934

Records for 04-05

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      88 2010     47 1964     62 1969     29 1944
                                                    1891
   KATL      89 1988     36 1891     66 1880     28 1881
   KCSG      91 1934     58 1962     65 1969     34 1987
   KMCN      91 1988     53 1944     63 2023     32 2000
                                        1969
                                        1922

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          47  75  54  79 /  20   0  10  30
Atlanta         47  77  58  83 /  10   0  10  20
Blairsville     38  72  49  69 /  10   0  10  30
Cartersville    42  75  54  83 /  10   0  10  20
Columbus        49  80  60  87 /  20   0   0   0
Gainesville     46  74  54  74 /  10   0  10  30
Macon           50  80  59  87 /  30   0  10  10
Rome            42  75  54  83 /   0   0  10  10
Peachtree City  44  78  56  84 /  10   0  10  10
Vidalia         60  83  62  88 /  50   0  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....96
AVIATION...Culver
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1048 AM EDT Mon Mar 31 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1048 AM EDT Mon Mar 31 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

An ongoing line of storms will move across the forecast area
through the afternoon and will be capable of damaging wind gusts,
hail, and isolated tornadoes. Thunderstorms may redevelop behind
the line late in the afternoon to early evening, posing a second
threat for severe weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Storms will be possible across parts of north and central Georgia
from Wednesday through Friday.

Temperatures Wednesday onward will be well above normal with highs
reach near record levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this morning through Monday
evening. Spotters are encouraged to report or relay severe weather
reports to the National Weather Service.

In the hours before

Local storm report, Mar 31, 3:26 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
326 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tstm Wnd Dmg     1 SE Middle Georgia Reg 32.68N 83.63W
03/31/2025                   Bibb               GA   Public

            Amateur radio operator reported a tree down
            on a powerline in the 9000 block of
            Hawkinsville Road. A few other trees were
            reported down in the area.

&&

LGB
Local storm report, Mar 31, 3:27 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
327 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Dmg     1 ENE Whitehall         33.92N 83.33W
03/31/2025                   Clarke             GA   Public

            Trees downed across roadway at intersection
            of Forest Rd and Lanier Ct.

&&

LNM
Local storm report, Mar 31, 3:37 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
337 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Tstm Wnd Dmg     4 SSE Hebron            32.91N 82.98W
03/31/2025                   Washington         GA   Emergency Mngr

            Emergency Manager reported a tree down
            across Highway 272 near Panther Branch Road.

&&

LGB
Local storm report, Mar 31, 3:43 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
343 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     Hail             1 SE Rentz              32.37N 82.98W
03/31/2025  E1.00 Inch       Laurens            GA   Public

            Amateur radio operator relayed report of
            dime to quarter size hail off Coleman Farm
            Road.

&&

LGB
Local storm report, Mar 31, 3:50 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Hail             2 NNW Warner Robins     32.64N 83.65W
03/31/2025  E1.00 Inch       Houston            GA   Amateur Radio

            Amateur Radio operator relayed report of
            trees down on Gawin Road, badly damaging two
            vehicles.

&&

LGB
Local storm report, Mar 31, 3:54 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
354 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Tstm Wnd Dmg     Eatonton                33.33N 83.39W
03/31/2025                   Putnam             GA   Public

            Portions of the roof of a warehouse building
            located on the 100 block of E Marion St were
            peeled back/damaged.

&&

LNM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:43 AM EDTSpecial Weather StatementFFCDade32 min
Mar 31, 6:18 AM EDTSpecial Weather StatementFFCWhitfield27 min
Mar 31, 9:14 AM EDTSpecial Weather StatementFFCDade46 min
Mar 31, 9:58 AM EDTSpecial Weather StatementFFCDade32 min
Mar 31, 10:55 AM EDTSpecial Weather StatementFFCCatoosa, Floyd, Gordon, Murray, Whitfield50 min
Mar 31, 11:44 AM EDTSpecial Weather StatementFFCBartow, Gilmer, Gordon, Murray46 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCCarroll, Haralson26 min
Mar 31, 12:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton42 min
Mar 31, 12:09 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot51 min
Mar 31, 12:11 PM EDTSpecial Weather StatementFFCCoweta, Troup34 min
Mar 31, 12:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Meriwether, Troup47 min
Mar 31, 12:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Douglas, Fulton, Pickens33 min
Mar 31, 12:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton42 min
Mar 31, 12:35 PM EDTTornado WarningFFCClayton, Coweta, Fayette25 min
Mar 31, 12:38 PM EDTSpecial Weather StatementFFCMuscogee, Talbot37 min
Mar 31, 12:44 PM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson46 min
Mar 31, 12:45 PM EDTTornado WarningFFCClayton, Coweta, DeKalb, Fayette, Henry, Rockdale7 min
Mar 31, 12:49 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more41 min
Mar 31, 12:49 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster41 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin29 min
Mar 31, 1:14 PM EDTTornado WarningFFCHenry, Newton, Rockdale10 min
Mar 31, 1:20 PM EDTSpecial Weather StatementFFCCrawford, Jasper, Lamar, Monroe25 min
Mar 31, 1:23 PM EDTSevere Thunderstorm WarningFFCButts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more52 min
Mar 31, 1:29 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor, Webster31 min
Mar 31, 1:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson34 min
Mar 31, 1:46 PM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe, Peach29 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCWebster30 min
Mar 31, 2:05 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more40 min
Mar 31, 2:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more51 min
Mar 31, 2:15 PM EDTTornado WarningFFCBibb, Houston, Peach, Twiggs30 min
Mar 31, 2:18 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe27 min
Mar 31, 2:31 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes44 min
Mar 31, 2:40 PM EDTTornado WarningFFCTwiggs, Wilkinson13 min
Mar 31, 2:44 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes28 min
Mar 31, 2:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more44 min
Mar 31, 2:48 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Dooly, Pulaski, Wilcox27 min
Mar 31, 3:05 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Laurens, Pulaski, Wilcox40 min
Mar 31, 3:26 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington49 min
Mar 31, 3:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more51 min
Mar 31, 4:01 PM EDTSevere Thunderstorm WarningFFCToombs44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.